# SDR FDKA200704163

- Difficulty date: April 1, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 12,368 hours, 11,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14524131011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANGLES AT PASSENGER DOOR THRESHOLD ARE CORRODED OUT OF LIMITS.  REMOVED AND REPLACED ANGLES WITH NEW PARTS.
